Conversation Between slim and lovedbyHim

14 Visitor Messages

Page 2 of 2 FirstFirst 12
  1. Oh my word that's horrible! I would call the pharmacy with my list of how it affected me , so they will try harder or switch pharmacy. I had a similar experience with lyrica. Once on it, if you go off quickly it causes seizures. My PCP helped me quickly. Thank God.

    I am a mess. Lol . It's 1:30am as I write this. Cymbalta helps but each night I awaken and can't fall back to sleep, as the day goes on the spasms and nerve pain are a 10.
  2. HI lovedbyhim
    Just logged on today and read your message. I had my second dose of Benlysta on Monday and what a fight. It started out on Thursday when the Pharmacy wouldnt ship my med. I called the Pharmacy and lets just say I wasnt nice and was promised to have the med. at mdr office the next day. Friday comes no drug, called the Pharmacy n they will ship it to my house. This is the side effects i have been experiencing abdominal pain, headaches, twitching of my right arm and my middle finger of my right hand,my legs feel heavy, heart palpatations and pain shooting down my left leg every time i stand up from a sitting position and lots of pain especially my legs . The other thing is that I almost fell in the shower because i couldnt put any weight on my left leg now that sucked. How r u doing mentally, physically and emotionally. Thank u for checking up on me. My next iv dose is on 7/06 Hugs n i hope u r pain free slim
  3. Hi Slim how is the new med trial going? If you want to reply to this click on my lovedbyHim user name anywhere on the forum and it will guide you to reply. I"m learning all this stuff too (grin)
  4. Hi slim thanks for the benlysta blog msg. I am not on it but truly want to keep posted. God bless you on this new journey.
Showing Visitor Messages 11 to 14 of 14
Page 2 of 2 FirstFirst 12